# SDR ASAA2023041442897

- Difficulty date: April 14, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 59,124 hours, 17,412 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Harness
- Part number: 3250435030
- Condition: Faulty
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CREW REPORTS #1 ENGINE CONTROL AMBER LIGHT ILLUMINATED AFTER ENGINE START. GROUNDED - YES. #1 ENG EEC LOGGED FAULT 75-20431 VBV DEMAND & POSITION SIGNALS DISAGREE. REPLACED J10 HARNESS. EEC BITE SHOWS NO FAULTS. ACTUATORS TEST PASS, RAN ENGINE #1 WITH NO DISCREPANCIES, NO ENG CONT. LIGHT. ALL OPS NML, REF B737-800 AMM 73-21-06, 73-21-00, 71-00-00, B737-800 FIM 75-32/801.
